# SDR AT9900272

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 7603 · Power Lever
- Part: Hardware
- Part number: MS244665151
- Condition: Missing
- Location: Nr 2 Engine Fcu
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT, NR 2 ENGINE AT POWER BACK UNABLE TO REDUCE POWER BELOW MAXIMUM CLIMB.  THROTTLE MOVEMENT NORMAL BUT POWER REMAINS AT MAXIMUM CLIMB AFTER BEING RETARDED, NO RESPONSE.  DIVERTED TO CHICAGO O'HARE AND DECLARED EMERGENCY.  OPENED NR 2 ENGINE COWLING AND FOUND POWER LEVER CONTROL TO FCU WITH HARDWARE DETACHED.  REINSTALLED BOLT, WASHER, NUT AND COTTER KEY IAW DC9 MM 73-20-1.  NO PROBLEM ENCOUNTERED DURING ENGINE RUN, ALL INSTRUCTIONS AND READINGS ON BOTH ENGINE THE SAME.
